# SDR SWAA2015120746794

- Difficulty date: November 12, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 61,842 hours, 48,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6936656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE SUPPORT CRACKED, BETWEEN BS 927 - 947.5, BL 0.  R & R SUPPORT IAW SRM & DWG.
